# SDR R61A201512030895

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 30,035 hours, 18,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A PIECE OF EMERGENCY LIGHT STRIP WAS MISSING AT SEATS 1 C & D. MAINTENANCE FOUND INNER STRIP SLID AFT OF INSIDE COVER.  MAINTENANCE REPOSITIONED AND SECURED EMERGENCY LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
